# SDR IPXA10562554

- Difficulty date: September 6, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Bs 900-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FOUND FLOORBOARD STA 900-1015, LBL 25-45 LT HAS PUNCTURES FWD UNDERSIDE.  REPLACED IAW EO B757-5320-9692-G AND EO B757-5100- 33281-B.
